Increase medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

susiejasmine
New Member


Date Joined Mar 2008
Total Posts : 5
   Posted 3/19/2008 7:53 AM (GMT -7)   
I went to my doctor and I was a mess, he want to send me to the county hospital even though I have a lousy insurance coverage, I had said no way, I'm not going into a phy's  ward where they have all kind of illness worst then mine. He increase my zolft from 100mg. to 200mg. and I'm sure that was what made me sleepy. Will it continue like that or will my body get use to the increase. I am trying to stay busy but right now I hate housework, I keep the kitchen clean but as far as dust, etc. I'm not inerested, I have no interest in my life at all, I am going to try to go to bible study tonight, but I have to wait and see because I feel very insured away from home, I only get out when I really have to. It's just me and my dogs, my husband just doesn't get it. I really don't have a question other then about the med change, I just sometimes feel better to write down my feeling and no a journal doesn't help me I have tried and finally quit writing in it. Everyone have a great day.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 3/19/2008 8:20 AM (GMT -7)   

Hi Jasmine,

I am so sorry to hear that you are going through such a difficult time.  Hopefully you will get use to the zoloft and it wont make you sleepy any more. 

I am sorry that the journaling doesn't help you.  Maybe sometime in the future it will.

I know that I am not much help, I couldn't tolerate zoloft so I can't tell you much about that.  I just wanted to let you know that we are here for you and hopefully somebody who knows more about the medication will come along and be of more help.

Thinking of you,

hugs, Karen


  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/20/2008 4:11 AM (GMT -7)   
Susie

Just remember that it can take 4-6 weeks for the meds to take full effect.
If you can,try to get out of the house into a different environment as much as you can..even just taking the dogs for a long walk everyday...

I think that your doctor is very concerned about you,hence the reason they wanted you to go to the hospital..are you in weekly or daily therapy?
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/20/2008 4:33 AM (GMT -7)   

Hi susie,

Welcome to HealingWell and this is Kitt.  I just read a post from a member who has been on Zoloft 200 mg for 12 years so let your bacy adjust and if you continue to feel the medication is to strong for you please do contact your physician.

I am sorry we have to meet here but you have come to a wonderful support group .  Stay with us and we will help you as well as we can.

Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 12:58 AM (GMT -7)
There are a total of 2,734,541 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151337 registered members. Please welcome our newest member, hellokd10.
184 Guest(s), 1 Registered Member(s) are currently online.  Details
celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer